0

Non-Aspirin, 250/bx (#90348)

$11.25
In stock
1
Minimum purchase quantity: 1 items
Product Details

Product Information

Aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever

  • Unit dose, tamper-evident packets
  • Spanish labeling where possible
  • 125 packets x 2's.
  • PACKAGING IS FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN
 

Each tablet contains:

  • Acetaminophen 325 mg
Share this product with your friends
Non-Aspirin, 250/bx (#90348)